Alert archive / Maine / Small Craft Advisories in 2021
Small Craft Advisory 82, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at Dec 13, 2021, 1:04 PM EST. It took effect at Dec 13, 2021, 7:00 PM EST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2021, 1:04 PM EST (18:04 UTC)
- In effect from
- Dec 13, 2021, 7:00 PM EST
- Expired
- Dec 14, 2021, 9:06 PM EST
- In force
- 26 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
306 WHUS71 KCAR 131804 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 104 PM EST Mon Dec 13 2021 ANZ050-051-140215- /O.EXT.KCAR.SC.Y.0081.000000T0000Z-211215T0000Z/ /O.CAN.KCAR.GL.A.0023.211214T0500Z-211214T1700Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 104 PM EST Mon Dec 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY... ...GALE WATCH IS CANCELLED... * WHAT...West winds 15 to 25 kt with a few gusts up to 35 kt and seas 4 to 7 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-140215- /O.NEW.KCAR.SC.Y.0082.211214T0000Z-211215T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 104 PM EST Mon Dec 13 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 7 PM this evening to 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
964 WHUS71 KCAR 132017 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 317 PM EST Mon Dec 13 2021 ANZ050-051-140430- /O.CON.KCAR.SC.Y.0081.000000T0000Z-211215T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 317 PM EST Mon Dec 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY... * WHAT...West winds 15 to 25 kt with a few gusts up to 35 kt and seas 4 to 7 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ052-140430- /O.CON.KCAR.SC.Y.0082.211214T0000Z-211215T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 317 PM EST Mon Dec 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 7 PM this evening to 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
581 WHUS71 KCAR 132308 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 608 PM EST Mon Dec 13 2021 ANZ052-140715- /O.CON.KCAR.SC.Y.0082.211214T0000Z-211215T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 608 PM EST Mon Dec 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 7 PM this evening to 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-140715- /O.CON.KCAR.SC.Y.0081.000000T0000Z-211215T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 608 PM EST Mon Dec 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY... * WHAT...West winds 15 to 25 kt with a few gusts up to 35 kt and seas 4 to 7 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CB
468 WHUS71 KCAR 140210 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 910 PM EST Mon Dec 13 2021 ANZ052-141015- /O.CON.KCAR.SC.Y.0082.000000T0000Z-211215T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 910 PM EST Mon Dec 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt expected. The wind will shift into the northwest Tuesday. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...From 7 PM this evening to 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-141015- /O.CON.KCAR.SC.Y.0081.000000T0000Z-211215T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 910 PM EST Mon Dec 13 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST TUESDAY... * WHAT...West winds 15 to 25 kt with a few gusts up to 35 kt. The wind will shift into the northwest Tuesday. Seas 4 to 7 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CB
139 WHUS71 KCAR 140827 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 327 AM EST Tue Dec 14 2021 ANZ052-142115- /O.CON.KCAR.SC.Y.0082.000000T0000Z-211215T0000Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 327 AM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-142115- /O.CON.KCAR.SC.Y.0081.000000T0000Z-211215T0000Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 327 AM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Northwest winds 20 to 25 kt with a few gusts up to 35 kt and seas 4 to 8 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
616 WHUS71 KCAR 141334 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 834 AM EST Tue Dec 14 2021 ANZ052-142145- /O.EXT.KCAR.SC.Y.0082.000000T0000Z-211215T1100Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 834 AM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 25 kt with a few gusts up to 35 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 6 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-142145- /O.EXT.KCAR.SC.Y.0081.000000T0000Z-211215T1100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 834 AM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY... * WHAT...Northwest winds 20 to 30 kt with a few gusts up to 35 kt and seas 4 to 7 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 6 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
127 WHUS71 KCAR 142020 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 320 PM EST Tue Dec 14 2021 ANZ052-150430- /O.CON.KCAR.SC.Y.0082.000000T0000Z-211215T1100Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 320 PM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 6 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-150430- /O.CON.KCAR.SC.Y.0081.000000T0000Z-211215T1100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 320 PM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 6 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
171 WHUS71 KCAR 142308 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 608 PM EST Tue Dec 14 2021 ANZ052-150715- /O.CON.KCAR.SC.Y.0082.000000T0000Z-211215T1100Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 608 PM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Intra Coastal Waters from Schoodic Point, ME to Stonington, ME. * WHEN...Until 6 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ050-051-150715- /O.CON.KCAR.SC.Y.0081.000000T0000Z-211215T1100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 608 PM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 6 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
368 WHUS71 KCAR 150206 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 906 PM EST Tue Dec 14 2021 ANZ052-150315- /O.CAN.KCAR.SC.Y.0082.000000T0000Z-211215T1100Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 906 PM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... The wind and seas are expected to remain below small craft advisory levels, and therefore the advisory has been cancelled. $$ ANZ050-051-151015- /O.CON.KCAR.SC.Y.0081.000000T0000Z-211215T1100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 906 PM EST Tue Dec 14 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM. * WHEN...Until 6 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ CB
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 12:29 PM EST, 35 minutes earlier.
Area forecast discussion, Dec 13, 12:29 PM EST, 35 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1229 PM EST Mon Dec 13 2021
.SYNOPSIS...
Low pressure will track north of the area this afternoon and
draw a cold front through tonight into early Tuesday morning.
High pressure builds Tuesday afternoon into Wednesday. A warm
front will lift across the area Thursday. A cold front will
cross the region later Friday.
&&
.NEAR TERM /THROUGH TONIGHT/...
1230 PM update...Unseasonably mild temperatures and increasing
clouds today will be followed by sharply colder and windy
conditions on Tuesday. The cold front that will bring the colder
temperatures crosses tonight and will be generally dry except a
few snow showers in northern Aroostook County. As high pressure
builds tomorrow, the trend will be towards clearing skies. Wind
chills will be in the single digits to low teens in northern
zones tomorrow.
Previous Discussion...
Satellite imagery early this morning shows increasing cloud
cover across northern Maine and mostly clear skies across the
rest of eastern Maine. GOES band 9 water vapor imagery shows a
shortwave exiting the James Bay and moving eastward across
central Quebec. Precipitation from its associated surface low
will pass well to the north; However, the low will continue to
bring in moisture and cloud cover across northern Maine this
morning. A second, more vigorous shortwave is just entering
western Ontario early this morning and will move into Quebec by
early afternoon, then north of Maine this evening. Northern
Maine will be on the southern end of precipitation as its
surface low passes to the north. A period of light snow is
possible across the Saint John Valley, otherwise isolated to
scattered snow showers are anticipated, mainly north and west of
a Houlton to Millinocket to Greenville line. Wet bulb
temperatures are marginal for mixing and a mention of rain was
added with this morning's update. Accumulation is not expected
across most areas due to above freezing surface temperatures.
However, a quick coating of snow is possible across the Saint
John Valley, which may create slick road conditions this evening
with many road surfaces still near freezing. Raised high
temperatures slightly given current temperatures, although cloud
cover should keep daytime heating muted across the north. It
will be an unseasonably mild day with highs ranging from the
upper 30s to mid 40s. A cold front will cross the area after
midnight, leading to rapidly cooling and drying conditions by
daybreak Tuesday. Wind gusts up to 40 mph are also possible with
and just behind the front.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
The cold front will exit across the Gulf of Maine early Tuesday,
with high pressure building toward the region late. Could have
isolated snow showers across northern areas early Tuesday.
Otherwise, expect generally partly sunny skies north with mostly
sunny skies Downeast Tuesday. Gusty northwest winds are also
expected Tuesday. High pressure will cross the region Tuesday
night through early Wednesday, then begin to exit to the
southeast later Wednesday. Expect mostly clear skies Tuesday
night through early Wednesday, with partly sunny skies Wednesday
afternoon. High pressure exits to the southeast Wednesday
night. At the same time, low pressure lifting across the western
Great Lakes will draw a warm front toward the region later
Wednesday night. Clouds will increase early Wednesday night,
with precipitation developing overnight. Like recent events,
precipitation will initially develop in the form of snow or a
wintery mix. Warmer air moving north will allow a transition to
rain along the Downeast coast Wednesday night. Based on
critical thicknesses, expect snow or a wintery mix will persist
across the remainder of the region through Wednesday night.
Temperatures will be at near normal levels Tuesday/Wednesday.
Low temperatures Wednesday night will occur early, then begin to
warm overnight.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
The warm front will lift across the region early Thursday, with
the cold front crossing the region Thursday night. Precipitation
will transition to rain across the entire forecast area
Thursday afternoon, with the transition occurring last across
the Saint John Valley. Rain will occur in advance of the cold
front Thursday night, then taper to showers in the wake of the
front. Rain showers could transition to snow showers later
Thursday night across the north and mountains. Could have
lingering snow showers across the north and mountains early
Friday. Otherwise, high pressure builds toward the region
Friday. Uncertainty exists Saturday into Sunday regarding
whether low pressure impacts the region. Precipitation
chances, types and amounts will be dependent on the eventual
track of the low. Above normal level temperatures are expected
Thursday/Friday. Temperatures Saturday/Sunday will be dependent
on the eventual track of low pressure.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
NEAR TERM: VFR Downeast. VFR becoming MVFR at Aroostook County
airports. WSW winds are expected with gusts to 15 to 25 kts
today, strongest to the north. Light snow develops at KFVE
this evening, with rain and snow showers from FVE to PQI. Light
SW winds are expected during the evening, shifting NW and
increasing to 10 to 20 kts after midnight.
SHORT TERM:
Tuesday through Tuesday night...Occasional MVFR possible across
the north and mountains early Tuesday with any snow showers.
Otherwise, VFR. Northwest winds 15 to 25 knots with gusts up to
30 to 35 knots Tuesday. Decreasing northwest winds Tuesday
night.
Wednesday...VFR. Light winds, becoming south/southeast 5 to 10
knots.
Wednesday night...VFR/MVR early, lowering to IFR/LIFR with a
developing wintery mix. South/southeast winds around 10 to 15
knots.
Thursday...IFR/LIFR, occasional VLIFR. A wintery mix
transitioning to rain from south to north. South/southeast
winds 10 to 15 knots with gusts up to 20 knots. Low level wind
shear.
Thursday night...IFR/LIFR, occasional VLIFR, early. VFR/MVFR
late. Rain tapering to rain/snow showers in the wake of a cold
front. South/southwest winds 15 to 20 knots with gusts up to 25
to 30 knots. Low level wind shear.
Friday...VFR/MVFR. A chance of early rain and snow showers.
Southwest/west winds 15 to 20 knots with gusts up to 25 to 30
knots.
&&
.MARINE...
NEAR TERM: Winds and seas will diminish today. The SCA is set
to expire by mid-morning over the intracoastals, but gusts to 25
kts will continue over the outer waters this afternoon and
evening. Winds and seas increase again late tonight with a gale
watch posted over the outer waters. However, confidence is not
high enough for a warning at this time. An SCA will likely be
necessary for the intracoastal waters for later tonight.
SHORT TERM: A Gale Watch is in effect for much of the waters,
with the exception of the intracoastal waters, through Tuesday
morning. Small craft advisory conditions are expected on all the
waters Tuesday afternoon into Tuesday night. Conditions expected
to be below small craft advisory levels Wednesday. Small craft
advisory conditions develop again Wednesday night, with gale
conditions possible Thursday. Visibilities lowering in
developing rain Wednesday night.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Gale Watch from midnight EST tonight through Tuesday morning
for ANZ050-051.
Small Craft Advisory until midnight EST tonight for ANZ050-051.
&&
Near Term...MStrauser
Short Term...Norcross
Long Term...Norcross
Aviation...MStrauser/Norcross
Marine...MStrauser/NorcrossHazardous weather outlook, Dec 13, 4:31 AM EST, 8 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 431 AM EST Mon Dec 13 2021 MEZ001>006-010-011-015>017-029>032-141200- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- 431 AM EST Mon Dec 13 2021 This Hazardous Weather Outlook is for Central Highlands Maine, Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine, Interior DownEast Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A wintery mix will transition to rain, from south to north, across the region from Wednesday night through Thursday. The transition will occur along the Downeast coast Wednesday night through early Thursday, then across the remainder of the region from Thursday morning through the afternoon. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ052-141200- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 431 AM EST Mon Dec 13 2021 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050-051-141200- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 431 AM EST Mon Dec 13 2021 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 4:15 AM EST | Gale Watch | CAR | 9 hr |
Nearby
Small Craft Advisories in Maine, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.